# SDR AALA20140313014

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 69,474 hours, 24,089 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON ONE FASTENER HOLE HAD A CRACK INDICATION DURING HFEC INSPECTION.  THE SUBJECT HOLE WAS IN THE AFT FITTING, INBD SIDE, UPPER AFT HOLE.  THE HOLE ON THE SKIN ONLY WAS OVERSIZED TO REMOVE DAMAGE & A FREEZE PLUG WAS INSTALLED.
